# SDR FDEA202304220772

- Difficulty date: April 22, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N260311
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B MAIN FLAP HAS CORROSION AT THE TRAILING EDGE UPPER SURFACE FROM THE O/B SIDE   TO 24" I/B.  REPAIRED CORROSION ON LH IB MAIN FLAP TE WEDGE UPPER SURFACE 2 EA LOCATIONS 6"   FROM OB EDGE AND 24" FROM OB EDGE IAW B757 SRM 51-10-02, SRM 57-53-01-1A, SRM 57-53-01-  2R, AND SRM 51-70-10-2R.
